# SDR DALA2023040602697

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 AN EXISTING REWORK WAS FOUND AT SKIN PANEL F53486009208, M/F ABS5043B040, T42, BETWEEN FR 67-68 AND STR 51-52 RH. THE DAMAGE IS LOCATED AT AN EXCLUDED AREA AS PER ALLOWABLE DAMAGE A330 SRM TASK 53-41-11-283-004 FIGURE 6 SHEET 5. CORRECTIVE ACTION: FINAL REPAIR COMPLIED WITH ER/A 602922-14. PERFORMED REPAIR INSTRUCTIONS ON SKIN PLATE BTW FR67-FR68 AND STRG51-STRG52RH SIDE AS PER ER/A 602922-14. (2705238)
